Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Life expectancy for a patient suffering from pulmonary vasculitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hi
Doctor :   how can i help you
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
Doctor :   are you there
User :   hi doc. my wife is undergoing treatment for sjogren syndrome. she suffred from pulmonary vasculitis due to this? what is her life expectancy. Now she is nomal and only on hcqs tablet(hydrochloroquin)
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available 24/7 everyday.
Doctor :   ok
User :   age:30 yrs housewife; one daughter 72kgs 5'7'
Doctor :   to tell the exact life expectancy
Doctor :   one cannot assure the exact duration of life can survive
Doctor :   it depends on the physical condition of the patient
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor